MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. HS FOCUS 9CM PLUS ADAPTIVE; INSTRUMENT, ULTRASONIC SURGICAL

ETHICON ENDO-SURGERY, LLC. HS FOCUS 9CM PLUS ADAPTIVE; INSTRUMENT, ULTRASONIC SURGICAL
Catalog Number HAR9F
Medical Device Problem Codes Material Separation (1562); Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 12/1/2025.D4 batch #: unknown.Attempts are being made to obtain the following information.To date, no response has been provided.If further details are received at a later date, a supplemental medwatch will be sent: did the active titanium blade break off? an analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unknown procedure there was a alert to decrease the pressure of the blade.Then, the blade was broken.There were no patient consequences.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 12/10/2025.Additional information was requested and the following was obtained: did the active titanium blade break off? yes, blade was broken but it didn't fall in body.

Brand Name
HS FOCUS 9CM PLUS ADAPTIVE
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
3035526892
MDR Report Key23687266
Report Number3005075853-2025-09086
Device Sequence Number17624365
Product Code LFL
UDI-Device Identifier10705036014669
UDI-Public(01)10705036014669(17)281130(10)772C44
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K132612
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHAR9F
Device Lot Number772C44
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HANDPIECE AND GENERATOR
Patient SexUnknown